# SDR CA980529012

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: C611010102R
- Condition: Failed
- Location: Ac System
- Part time: 672 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL FAILURE.  REPLACED.
